RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 41, Issue 2  


Asymptotic properties of matrices related to mappings of partitions
V. A. Vatutin, V. G. Mikhailov
241
Spectral criteria for existence of generalized ergodic transforms
V. F. Gaposhkin
251
Limit theorems for a random covering of a finite setand for the number of solutions of a system of random equations
V. G. Mikhailov
272
On local times for functions and stochastic processes
F. S. Nasyrov
284
On the invariance of some martingale inequalities for the processes of more general kind
I. V. Pavlov
300
Empirical distribution function in an experiment with binomial randomization
O. I. Shipilov
310
Some problems in probabilistic tomography
D. Applegate, J. Reeds, S. Scheinberg, L. Shepp, P. Shor
323
The mean, median, and mode of unimodal distributions: a characterization
S. Basu, A. DasGupta
336
A central limit problem for partially exchangeable random variables
S. Fortini, L. Ladelli, E. Regazzini
353
A Bahadur–Kiefer law for the Nadaraya empiric-quantile processes
S. S. Ralescu
380
Boris Vladimirovich Gnedenko (1.I.1912-27.XII.1995)
V. A. Vatutin, V. M. Zolotarev, R. I. Ivanovskaya, I. A. Ibragimov, Yu. V. Prokhorov, V. M. Sazonov, B. A. Sevast'yanov, A. D. Solov'ev, D. M. Chibisov, A. N. Shiryaev
393

Short Communications
On the first passage time for waiting processes
M. I. Baron
396
On the boundedness of the density of the distribution of the norm of a Gaussian random vector
A. N. Baushev
403
On the least absolute deviation estimator in a nonstationary autoregression and testing for stationarity
M. V. Boldin
409
On limit probability distributions for subcritical branching processes
V. V. Goryainov, A. A. Polkovnikov
417
Asymptotic behavior of the solution of a system of stochastic differential equations
I. Yu. Denisova
425
The averaging principle and diffusion approximation for Volterra equations
M. L. Kleptsyna
429
On the distribution of the maximum of a Gaussian field with constant variance on a smooth manifold
T. L. Mikhaleva, V. I. Piterbarg
438
The exact distribution in a model of random motion in a plane, controlled by a fourth-order hyperbolic equation
E. Orsingher, A. Kolesnik
451
On a Hilbert space method for estimating mean values
Yu. A. Rozanov
459
Joint distribution of carries in integer addition
V. I. Sherstnev
467
A theorem of W. Feller for sums of dependent variables
A. G. Sholomitskii
473
Vyacheslav Vasil'evich Sazonov (on the 60th birthday)
478
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019